# SDR CA110413009

- Difficulty date: April 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING FLIGHT, THE ENGINE OIL PRESSURE GRADUALLY DROPPED INTO THE YELLOW BAND,  THE CREW ELECTED TO SHUT THE ENGINE DOWN BEFORE RETURNING TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  POST FLIGHT INSPECTION FOUND NO EVIDENCE OF EXTERNAL LEAKAGE. TROUBLESHOOTING IS ON-GOING.
